Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have long periods, cramps, light to heavy bleeding with clots, happened the same last month also

hi, started my period one week earlier, started with cramps for a day, it was followed by light bleeding then to heavy bleeding with clots. the bleeding is no more heavy now but the clot is still there. my right side hurts especially when i walk. my period is usually 4 days, but this is the 6th day and am still bleeding lightly. my last month period was also weird starting with sporting for three days then normal bleeding. ( started with a very sharp sudden pain for 5 mins). pleas am i ok
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi there,
this kind of menstrual history is normal.there is nothing to worry not worry about the clots it is normal and if the pain is too much then i would advice you to take MEFTAL SPASM once a day.bleeding for 6 days is normal and alternation in periods is normal. it can be due to stress or tension.
dont worry tc
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor